`a`
Journal of Modern Dynamics (JMD)
 

On the singular-hyperbolicity of star flows
Pages: 191 - 219, Issue 2, June 2014

doi:10.3934/jmd.2014.8.191      Abstract        References        Full text (280.5K)           Related Articles

Yi Shi - School of Mathematical Sciences, Peking University, Beijing 100871, China and Institut de Mathématiques de Bourgogne, Université de Bourgogne, Dijon 21000, France (email)
Shaobo Gan - School of Mathematical Sciences, Peking University, Beijing 100871, China (email)
Lan Wen - School of Mathematic Sciences, Peking University, Beijing, 100871, China (email)

1 N. Aoki, The set of Axiom A diffeomorphisms with no cycles, Bol. Soc. Brasil. Mat. (N.S.), 23 (1992), 21-65.       
2 A. Arbieto, C. Morales and B. Santiago, Lyapunov stability and sectional-hyperbolicity for higher-dimensional flows, Mathematische Annalen, arXiv:1201.1464.
3 C. Bonatti and S. Crovisier, Récurrence et généricité, Invent. Math., 158 (2004), 33-104.       
4 C. Bonatti, L. J. Díaz and E. R. Pujals, A $C^1$-generic dichotomy for diffeomorphisms: Weak forms of hyperbolicity or infinitely many sinks or sources, Annals of Math. (2), 158 (2003), 355-418.       
5 C. Bonatti, S. Gan and D. Yang, Dominated chain recurrent classes with singularities, arXiv:1106.3905.
6 S. Crovisier, Periodic orbits and chain-transitive sets of $C^1$-diffeomorphisms, Publ. Math. Inst. Hautes Études Sci., 104 (2006), 87-141.       
7 J. Franks, Necessary conditions for stability of diffeomorphisms, Trans. Amer. Math. Soc., 158 (1971), 301-308.       
8 S. Gan and L. Wen, Heteroclinic cycles and homoclinic closures for generic diffeomorphisms, J. Dynam. Differential Equations, 15 (2003), 451-471.       
9 S. Gan and L. Wen, Nonsingular star flows satisfy Axiom A and the no-cycle condition, Invent. Math., 164 (2006), 279-315.       
10 S. Gan and D. Yang, Morse-Smale systems and horseshoes for three-dimensional singular flows, arXiv:1302.0946.
11 J. Guckenheimer, A strange, strange attractor, in The Hopf Bifurcation Theorems and its Applications, Applied Mathematical Series, 19, Springer-Verlag, 1976, 368-381.
12 S. Hayashi, Diffeomorphisms in $\mathcal F^1(M)$ satisfy Axiom A, Ergod. Th. Dynam. Sys., 12 (1992), 233-253.       
13 A. Katok, Lyapunov exponents, entropy and periodic orbits for diffeomorphisms, Inst. Hautes Études Sci. Publ. Math., 51 (1980), 137-173.       
14 M. Li, S. Gan and L. Wen, Robustly transitive singular sets via approach of extended linear Poincaré flow, Discrete Contin. Dyn. Syst., 13 (2005), 239-269.       
15 S. Liao, A basic property of a certain class of differential systems, (in Chinese) Acta Math. Sinica, 22 (1979), 316-343.       
16 S. Liao, Obstruction sets. II, (in Chinese) Beijing Daxue Xuebao, no. 2, (1981), 1-36.       
17 S. Liao, Certain uniformity properties of differential systems and a generalization of an existence theorem for periodic orbits, (in Chinese) Acta Sci. Natur. Univ. Pekinensis, 2 (1981), 1-19.
18 S. Liao, On $(\eta,d)$-contractible orbits of vector fields, Systems Sci. Math. Sci., 2 (1989), 193-227.       
19 R. Mañé, An ergodic closing lemma, Ann. Math. (2), 116 (1982), 503-540.       
20 R. Metzger and C. Morales, On sectional-hyperbolic systems, Ergodic Theory and Dynamical Systems, 28 (2008), 1587-1597.       
21 C. Morales, M. Pacifico and E. Pujals, Robust transitive singular sets for 3-flows are partially hyperbolic attractors or repellers, Ann. Math. (2), 160 (2004), 375-432.       
22 C. Morales and M. Pacifico, A dichotomy for three-dimensional vector fields, Ergodic Theory Dynam. Systems, 23 (2003), 1575-1600.       
23 J. Palis and S. Smale, Structural stability theorems, in 1970 Global Analysis (Proc. Sympos. Pure Math., Vol. XIV, Berkeley, Calif., 1968), Amer. Math. Soc., Providence, R.I, 1970, 223-231.       
24 V. Pliss, A hypothesis due to Smale, Diff. Eq., 8 (1972), 203-214.
25 C. Pugh and M. Shub, $\Omega$-stability for flows, Invent. Math., 11 (1970), 150-158.       
26 C. Pugh and M. Shub, Ergodic elements of ergodic actions, Compositio Math., 23 (1971), 115-122.       
27 E. Pujals and M. Sambarino, Homoclinic tangencies and hyperbolicity for surface diffeomorphisms, Annals of Math. (2), 151 (2000), 961-1023.       
28 S. Smale, The $\Omega$-stability theorem, in 1970 Global Analysis (Proc. Sympos. Pure Math., Vol. XIV, Berkeley, Calif., 1968), Amer. Math. Soc., Providence, R.I., 1970, 289-297.       
29 L. Wen, On the $C^1$ stability conjecture for flows, J. Differential Equations, 129 (1996), 334-357.       
30 L. Wen and Z. Xia, $C^1$ connecting lemmas, Trans. Am. Math. Soc., 352 (2000), 5213-5230.       
31 D. Yang and Y. Zhang, On the finiteness of uniform sinks, J. Diff. Eq., 257 (2014), 2102-2114.       
32 S. Zhu, S. Gan and L. Wen, Indices of singularities of robustly transitive sets, Discrete Contin. Dyn. Syst., 21 (2008), 945-957.       

Go to top